www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2553

Title: A relation between Hochschild homology and cohomology for Gorenstein rings (vol 126, pg 1345, 1998)
Authors: VAN DEN BERGH, Michel
Issue Date: 2002
Publisher: AMER MATHEMATICAL SOC
Citation: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 130(9). p. 2809-2810
Notes: Limburgs Univ Ctr, Dept WNI, B-3590 Diepenbeek, Belgium.Van den Bergh, M, Limburgs Univ Ctr, Dept WNI, Univ Campus,Bldg D, B-3590 Diepenbeek, Belgium.
URI: http://hdl.handle.net/1942/2553
ISI #: 000175568300038
ISSN: 0002-9939
Category: M
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.